# SDR CA960909034

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: CCU515106AS
- Condition: Faulty
- Location: #2 Engine
- Component: Lucas
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(CAN) IN DESCENT FROM 13,000 FEET WITH RPM AT 13,500, FUEL TRIM AT 20 PERCENT & FUEL HEAT IN MANUAL, AT 3,000 FEET #2 ENGINE STARTED TO AUTOFEATHER. THE PILOT TRIMMED UP 80 PERCENT & APPLIED FULL POWER, ENGINE WAS SLOW TO SPOOL UP. #2 ENGINE FUEL CONTROL WAS REPLACED, & THE AIRCRAFT RETURNED TO SERVICE. THIS IS THE THIRD INSTANCE OF POWER FLUCTUATION WITH FUEL HEAT ON. THE AIRLINE IS TREATING THIS AS A RECURRING DEFECT. JETSTREAM HAS BEEN CONTACTED FOR INPUT. AIRLINE SUSPECTS OVERHEATING OF FUEL IN WARM OUTSIDE AIR TEMPERATURE (OAT), ALTHOUGH FLIGHT MANUAL DOES NOT SUPPLY A WARNING IN THIS REGARD, IT DOES NOTE THAT "WHEN OAT HAS NOT BEEN BELOW 5 DEGREES C THROUGHOUT THE FLIGHT, IT IS NOT NECESSARY TO CARRY OUT
